EconPapers    
Economics at your fingertips  
 

Mathematical Programming with (Φ, ρ)-invexity

Giuseppe Caristi (), Massimiliano Ferrara () and Anton Stefanescu ()
Additional contact information
Giuseppe Caristi: University of Messina
Massimiliano Ferrara: University of Messina
Anton Stefanescu: University of Bucharest

A chapter in Generalized Convexity and Related Topics, 2007, pp 167-176 from Springer

Abstract: Summary We introduce new invexity-type properties for differentiable functions, generalizing (F, ρ)-convexity. Optimality conditions for nonlinear programming problems are established under such assumptions, extending previously known results. Wolfe and Mond-Weir duals are also considered, and we obtain direct and converse duality theorems.

Keywords: Nonlinear programming; generalized invexity; duality (search for similar items in EconPapers)
Date: 2007
References: Add references at CitEc
Citations:

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:lnechp:978-3-540-37007-9_9

Ordering information: This item can be ordered from
http://www.springer.com/9783540370079

DOI: 10.1007/978-3-540-37007-9_9

Access Statistics for this chapter

More chapters in Lecture Notes in Economics and Mathematical Systems from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-04-01
Handle: RePEc:spr:lnechp:978-3-540-37007-9_9